Spinning Around in Space

I feel like crap physically, I’m feeling okay mentally. I’m not sure if I can handle putting so many medications into my body. I don’t know. When I was diagnosed a little over 2 years ago and placed on medicine, I didn’t feel the side effects or maybe I was already living in a life of hell that the side effects from the medication wasn’t anything compared to the side effects of alcoholism. I guess I can only hope that the side effects subside soon. That’s all for now. Blah.

Add to FacebookAdd to NewsvineAdd to DiggAdd to Del.icio.usAdd to StumbleuponAdd to RedditAdd to BlinklistAdd to Ma.gnoliaAdd to TechnoratiAdd to Furl

4 thoughts on “Spinning Around in Space

  1. Hi Bats0711,

    Sorry to hear your meds are making you feel so bad.

    They can do that.

    I stopped taking all the meds they were giving me because they turned me into a zombie.

    And all those Side Affects from The Medications?

    Do not take medication while driving or operating heavy machinery.

    Medication may cause drowsiness, loss of appetite, loss of memory, loss of the ability to reason, loss of feeling to certain extremities, loss of hair, loss of eyesight, loss of spouse, loss of home, loss of heartbeat, and loss of life.

    With side affects like that???

    Good luck Bats0711, I hope you find a way to feel better soon.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s